# SDR ASAA2023101945743

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 32,099 hours, 9,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78233001 LIGHTS AROUND THE L1 DOOR AND LEFT AFT OVERWING EXIT WENT OUT (EMERGENCY EXIT LIGHTS). GROUNDED - YES. REMOVED AND REPLACED BATTERIES FOR EMERGENCY EXIT LIGHT AT M1670 AND M1675 REF AMM 33-51-06-960-805, 2 C/B'S OPENED, TAGGED, AND RESET. ALL OP TESTS PASS.
